# SDR R61A2021032000263

- Difficulty date: March 4, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 17002456003
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER WING TO FUSELAGE FAIRING ATTACHMENT FRAME LANDINGS AT FR45. FRAME LANDINGS SUPPORT AT FR45 CENTER WING TO FUSELAGE FAIRING ATTACHMENT POINT REMOVED AND REPLACED IAW EMB 170 SRM 51-41-02.
